|Authors:||Žunić, Joviša||Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||On the number of ways to occupy n lattice points by balls in d-dimensional space||Journal:||Journal of Number Theory||Volume:||110||Issue:||2||First page:||396||Last page:||402||Issue Date:||1-Feb-2005||Rank:||M22||ISSN:||0022-314X||DOI:||10.1016/j.jnt.2004.08.004||Abstract:||
Let us consider n-point sets which can be obtained as the set intersection of a d-dimensional ball and Zd. We prove that the number of such sets, different up to translations, is upper bounded by O(nd), if d is fixed.
|Keywords:||Enumerating | Geometry of numbers | Lattice points||Publisher:||Elsevier|
Show full item record
checked on Mar 25, 2023
checked on Mar 26, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.